EconPapers    
Economics at your fingertips  
 

Gauge independent Hamiltonian reduction of constrained systems

S. I. Muslih

Journal of Applied Mathematics, 2002, vol. 2, issue 3, 109-120

Abstract: A gauge independent method of obtaining the reduced space constrained dynamics is discussed in a purely Hamiltonian formalism. Three examples are studied.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X02110333

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:3:p:109-120

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2:y:2002:i:3:p:109-120